Rocky Mountain Journal of Mathematics

A $T_B$ space which is not Katetov $T_B$

William G. Fleissner

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 10, Number 3 (1980), 661-664.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250128845

Digital Object Identifier
doi:10.1216/RMJ-1980-10-3-661

Mathematical Reviews number (MathSciNet)
MR590229

Zentralblatt MATH identifier
0448.54021

Citation

Fleissner, William G. A $T_B$ space which is not Katetov $T_B$. Rocky Mountain Journal of Mathematics 10 (1980), no. 3, 661--664. doi:10.1216/RMJ-1980-10-3-661. http://projecteuclid.org/euclid.rmjm/1250128845.


Export citation